Web of Science: 0 citations, Scopus: 0 citations, Google Scholar: citations
Optimality conditions for convex problems on intersections of non necessarily convex sets
Allevi, E. (Università degli Studi di Brescia. Dipartimento di Economia e Management)
Riccardi, R. (Università degli Studi di Brescia. Dipartimento di Economia e Management)
Martínez Legaz, Juan Enrique (Universitat Autònoma de Barcelona. Departament d'Economia i d'Història Econòmica)

Date: 2020
Abstract: We present necessary and sufficient optimality conditions for the minimization of pseudoconvex functions over convex intersections of non necessarily convex sets. To this aim, we use the notion of local normal cone to a closed set at a point, due to Linh and Penot (SIAM J Optim 17:500-510, 2006). The technique we use to obtain the optimality conditions is based on the so called canonical representation of a closed set by means of its associated oriented distance function.
Note: Número d'acord de subvenció MINECO/MTM2014-59179-C2-2-P
Note: Número d'acord de subvenció SEV-2015-0563
Rights: Tots els drets reservats
Language: Anglès
Document: article ; recerca ; Versió acceptada per publicar
Subject: Convex optimization ; Nonsmooth optimization ; Optimality conditions
Published in: Journal of global optimization, Vol. 77 (2020) , p. 143-155, ISSN 0925-5001

DOI: 10.1007/s10898-019-00849-z


Postprint
15 p, 353.1 KB

The record appears in these collections:
Articles > Research articles
Articles > Published articles

 Record created 2020-06-05, last modified 2021-06-05



   Favorit i Compartir